Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

What are the effects of bourban on an 86 year old ILD patient ?

I am86 years old and has ILD. Should I drink alcohol 86 year old male with interestial lung disease , taking plavix and meds for high blood pressure . What are the effects of bourban?
Asked On : Wed, 6 Jul 2011
Answers:  2 Views:  80
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  User's Response
Welcome to HealthcareMagic.
It is always healthy to avoid alcohol. Moreover when you have an underlying disease you should keep in mind that respiratory depression can happen with alcohol.
I advise you to avoid consuming it .
Take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
General & Family Physician Dr. Shainaz Arif Kaware's  Response
welcome to HealthcareMagic
Since you have ILD and you are on medicines for high BP and plavix which is clopidogrel a blood thinner you should not take alcohol even bourbon.The whisky may give rise to dizziness and any injury to your body when you are on plavix will cause excess bleeding and whisky can also interact with other BP medicines so do not drink.
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor